Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello sir. I'm a 22 year old male. Please I beg you to read this completely. From the past 4 weeks, I have the complain of almost constant feeling of fever (with no fever on thermometer ), weakness, fatigue and malaise. Initially, I dismissed it attributing to some viral infection that is causing this low grade fever and will resolve itself. I regularly workout and due to this fever, I have not been able to go to the gym. I feel the following symptoms: 1.) feeling of feverish sensation in body. It feels like my body is on fire. My palms and soles get sweaty and sweat can be easily seen in the lines of my palms. Everything feels hot to touch. My parents touch my body and say that the temperature is normal but when I touch myself, it feels very hot. My eyes feel like they are mildly burning. Neck area pains with a dull ache. 2.) I had some traces of blood in my stool. The toilet bowl water generally turns bright oranges red after I defecate. I have cramps and diarrhea that recur after every 2-3 days. This has also made me very weak 3.) my tongue gets frequently reddish and swollen. It heals itself and then gets red and swollen again after some time this has been repeating. My parents suspected that I have "heat" in my stomach so I have been taking buttermilk, cool beverages, watermelons etc I have seen 2 gp's, who gave me evion lc and nutrolin b plus. They helped with the energy and fatigue issue but only till I took them. I have seen a gastroenterologist as well, and he has ordered hemogram tsh kft vitamin d3 levels tissue transglutaminase antigen test ct enterography and colonoscopy and ileoscopy. He told me that for stomach issues I have ibs probably. But ibs doesn't causes fever and weakness. So far, the blood test results have come and all are normal. I'm still not able to understand what is causing this fever in me. People and doctors previously have dismissed it by saying that I don't have fever, but I do feel feverish. My soles and palms get sweaty and sticky. I feel weak and am not able to workout. I am well aware of my energy levels and the intensity of my exercise, but now I can't do it. I can't do even normal physical activity. I get tired easily. So there is something that is still not being diagnosed. Please help me understand it. Is it typhoid? Is it epstein barr virus? And please please please rule out cfs/me. I am very scared of that. I have my whole life in front of me and my college is about to end. I don't know but for over a month, my life has been very bad and miserable. I'm not able to live a normal life I take the following medications right now:- bupropion hydrochloride for anxiety and depression (6 months plus, I assure you that this feverish sensation and weakness has nothing to do with my anxiety. I can tell the difference) meva sr for cramps (started this week) probiotics and probiotics (started this week) apart from that, I took nvm, evion lc, folitas, fish oil, l-thiamine supplements before. Please help me know what is the cause. I want to get perfectly normal as soon as possible. This feverish sensation, hot soles and palms, weakness and loss of energy is really very bad I sincerely request you to please make me understand what is the problem. Also, this feverish feeling of burning has happened to me before twice. It happened last year, when it resolved after 1 week itself. But now, it is not. Please help me. Thanks and regards.

1 Doctor Answered
Hi Lybrate User, Its due to hot temperament of body take chandanadi avleh 10 gm twice a day relief in 5-6 days and for complete cure take it for 60 days only avoid oily and spicy food.
4 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.